# SDR AALA20160313002

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 65,726 hours, 32,386 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Uncontrollable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 23,000 FEET, CABIN PRESS ALTITUDE WAS CLIMBING MORE THAN 1,500 FEET PER MINUTE.  ENG & WING ANTI-ICE WERE ON.  CLOSED OUTFLOW VLV, BUT COULDN`T CONTROL CABIN PRESS.  EMER DECLARED.  EMER DESCENT TO 10,000 FEET.  FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  PERFORMED PRESS CONTROLLER CHECKS IAW 21-32-00, ACFT DECAY CHECKS IAW 21-00-00, OUTFLOW VLV CHECKS IAW 21-32-05, WIRING CHECKS IAW 21-31-00, & PACK CONFIDENCE CHECKS IAW 21-00-00, NO FAULTS FOUND.  THE ACFT WAS GNDED.
